# SDR AWXA200500560

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 50,678 hours, 22,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-03 CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE CONNECTOR OF EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT, OPERATIONAL CHECK WAS GOOD.
